Health Problems & Symptoms
Position:Health Problems 101 > Disorder > Content

What does it mean if i have a frequent sharp pain in my eye?

Sharp eye pain that worsens with blinking or that is accompanied by a sensation of "something in the eye" is often caused by a corneal disorder, such as an abrasion, foreign body, ulcer, or infection! Severe, deep, aching pain in the eye may be etc Any Suggestions here?

Tags:
Category:Disorder | Comments:8 comments |
Pre post:
Next Post:

8 comments

  1. Daria Reply:

    Recurring headaches, sharp pains in your face or head, a dull ache above your persistent bad breath and pressure below and above your eyes are all signs of sinus problems. If you feel tenderness, pain or swelling, it is likely you have a sinus infection or . If you have allergies or get frequent colds, you may find that. Source:http://www.ehow.com/how_2362391_diagnose-sinus-cavities-head.html

  2. Pat Reply:

    Apr 15, 2009 what does it mean when you have a really bad sharp pain on the right side of One of the main reasons i feel could be the eye.. my dad wears

  3. Alanna Reply:

    my grand daughter has a sevre pain at the backof her right eye Source:http://wiki.answers.com/Q/What_causes_sharp_pain_behind_my_right_eye

  4. Argentina Reply:

    Scratches to the cornea typically associated with traumatic events are very painful. Source:http://www.chacha.com/question/what-causes-sharp-eye-pains

  5. Mona Reply:

    Quite possibly a sinus infection. It puts pressure on the eyes and your eyes will water. Source:http://wiki.answers.com/Q/What_causes_sharpe_pain_behind_both_eyes

  6. Edward Reply:

    What do you think frequent sharp lower abdominal burnings/pain means? goes and comes, gets worse when walking. The pain is sharp in the lower abdomine.

  7. Georgianne Reply:

    What was the name of the antibiotic that your dentist gave you back in the beginning of all this??If you can find out the name of the antibiotic, and the class of antibiotics that it is from you can search the Internet for long term side effects! There are numerous antibiotics out there that are known to cause long term side effects of anxiety, depersonalization and derealization! It only takes one dose for the side effects to occur and be long lasting!I found one website with information but you can find more reading on it with a little research! I know of people who have had these reactions for months after taking an antibiotic! Maybe it isnt what is going on with you, but it might be worth looking into! I know a lot of doctors, no matter what the research says, tend to not like to listen when it comes to side effects of drugs! Doctors get bonuses from drug companies!ContraindicationsHypersensitivity to amoxicillin, penicillin, or any component of the formulation!Mental Health: Effects on Mental StatusRarely large doses may produce confusion, hallucinations, and depression; penicillins have been reported to cause apprehension, illusions, agitation, insomnia, depersonalization, and encephalopathyAdverse ReactionsFrequency not defined! Central nervous system: Hyperactivity, agitation, anxiety, insomnia, confusion, convulsions, behavioral changes, dizziness!

  8. Marci Reply:

    What does it mean when you feel sharp pain on your left side of your head? When I get headaches it's in my eye If feels like pressure is pushing on my eye

Your Answer

Spamer is not welcome,every link should be moderated.

*

*